MAUDE Adverse Event Report: BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-N4-38-259-34U
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
"relay pro nbs 28-n4-38-259-34u.Device went up "bareback" over 260 lunderquist wire on the patient's right side via percutaneous femoral access.Graft was then successfully deployed through each step 1-4 and back to 2 for removal.Upon removal of the device the rubber tip of the catheter came off at the patient's arteriotomy on withdrawal.The surgeon then had to access the other side and tried to snare the tip.Snaring was unsuccessful so they had to cut down on the right side to remove the tip." patient outcome: "cut down to right common femoral artery as a result of the dislodged tip.Some additional ischemia time because of the tip occluding part of the common femoral.".
 
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
All relevant device history records (dhrs) for the relay pro nbs (n4) thoracic stent-graft system (28-n4-38-259-34u) with final assembly lot# 2506170118, including final assembly (labeling), stent-graft system/packaging, delivery system assembly and stent-graft assembly, were inspected and no discrepancies were found.No discrepancies were noted in the qc inspections performed within the corresponding sub-assembly and final assembly processes.Sterilization records show the device received the required sterilization dose on june 22, 2025.Ncr 2025-0603 was opened as a taa unit of relay pro family failed to meet the acceptance criteria during routine endotoxin testing for the week of 06/16/2025 to 06/22/2025.Relay (taa) re-test samples showed acceptable endotoxin levels or less than 20eu/device.This nonconformance is not related to the reported failure.There were no reworks in relation to the device.Per the event narrative, the tip detached from the delivery system while removing the device from the patient.Previous complaints involving tip detachment involved the use of closure devices or tortuous/calcified anatomy.Additional information was requested for this complaint but was not available.A review of the device history records showed no issues were found during the manufacture of the device.The device was not returned for investigation.The pre-case plan and ct imaging were requested from the terumo representative involved with this case on 08/25/2025, 01/15/2026, and 01/28/2026 but were not provided.For work step 60 in the n4 packaging assembly dhr (dhr-2833-0867-xx rev.F), operators use manufacturing instruction mi-0200 rev.J [n4 and k1 stent graft loading] to ensure that adhesive is properly applied on the first three threads of the distal clasp.Without the pre-case plan, ct-imaging, additional information, or the return of the device, the root cause of the tip separation could not be confirmed.In conclusion, a review of the device history records showed no issues were found during the manufacture of the device.The root cause of the reported failure of device tip separation from the delivery system could not be determined.

Brand Name
RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key23057540
Report Number2247858-2025-00214
Device Sequence Number8618345
Product Code MIH
UDI-Device Identifier00843576151185
UDI-Public00843576151185
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P200045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number28-N4-38-259-34U
Device Lot Number2506170118
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown